# SDR SWIA201436708

- Difficulty date: March 4, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 26,830 hours, 22,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP L/E PANEL 584JB IS CHAFED AROUND FLAP VANE ATTACH HOLE.  C-CHECK, REPAIRED CHAFED COMPOSITE AROUND FLAP VANE ATTACH HOLE ON L/E PANEL 548JB IAW SRM.
